# SDR IXXA110069O

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,182 hours, 23,969 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Part serial: 6317
- Condition: Defective
- Location: Wx Radar
- Part time: 89,182 hours, 23,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE WEATHER RADAR FAILED.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED WEATHER RADAR TRANSCEIVER, OPS CHECK GOOD IAW MM 34-40-02.  ACFT WAS RETURNED TO SERVICE.
